MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable, the lens was removed/ replaced within the initial procedure.If explanted, give date: not applicable, the lens was removed/replaced within the initial procedure.(b)(4).Device evaluation: the product evaluation cannot be performed because according to the initial report, the product was discarded by the customer.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: a review of manufacturing records was conducted.Results revealed the devices were manufactured within specifications and were released according to specification.A search of complaints related this production order (po) was performed.No other complaints have been received for this po number.Conclusion: based on the results of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a tecnis monofocal intraocular lens (iol) was removed and replaced during the initial procedure due to a broken haptic upon insertion.Sutures were used to complete the procedure.Reportedly, the patient is doing fine post surgery.The customer also indicated that the lens was discarded.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10376675
Report Number2648035-2020-00589
Device Sequence Number17061026
Product Code HQL
UDI-Device Identifier05050474529113
UDI-Public(01)05050474529113(17)231115
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2023
Device Model NumberZA9003
Device Catalogue NumberZA90030250
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMERALDC30 LOT # CE01444
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Date Report Sent to FDA01/01/2005